Alert archive / Ohio / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 45, NWS Cleveland, OH

June 1, 20224 counties in Ohio

NWS Cleveland, OH issued this severe thunderstorm warning at Jun 1, 2022, 8:02 PM EDT for 4 counties in Ohio. It was in force for 46 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 1, 2022, 8:02 PM EDT (00:02 UTC)
Expired
Jun 1, 2022, 8:48 PM EDT
In force
46 min
Issued by
NWS Cleveland, OH
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Crawford County, OH, Huron County, OH, Richland County, OH, Seneca County, OH

The radar

The Cleveland radar (KCLE), 79 km from the middle of the area, began a volume at 00:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 1, 8:07 PM EDTTSTM WND DMG3 Ssw Attica, OHSENECA COUNTY DISPATCH REPORTS MANY TREES DOWN ACROSS VENICE TOWNSHIP. TIME ESTIMATED VIA RADAR.
Jun 1, 8:33 PM EDTTSTM WND DMG2 N Shelby, OHFIRE DEPARTMENT REPORTS SEVERAL ELECTRICAL POLES DOWNED ACROSS THE ROAD NORTH OF SHELBY. TIME ESTIMATED VIA RADAR.
Jun 1, 8:36 PM EDTTSTM WND DMG2 E Shelby, OHFIRE DEPARTMENT REPORTS SEVERAL ELECTRICAL POLES DOWNED ACROSS STATE ROUTE 96 EAST OF SHELBY BETWEEN PLYMOUTH-SPRINGMILL ROAD AND INDUSTRIAL TECH PARKWAY. TIME ESTIMATED VIA RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 1, 2:19 PM EDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 0.0 hours before the alert went out and 197 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2022-06-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1300 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2022-06-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 64 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1300 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
1325 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
64 m²/s²
0-3 km storm-relative helicity
79 m²/s²
Significant tornado parameter
0.2
Supercell composite
6.4

Open this sounding in Storm Lab

The text

As transmitted.

299 
WUUS51 KCLE 020002
SVRCLE
OHC033-077-139-147-020100-
/O.NEW.KCLE.SV.W.0045.220602T0002Z-220602T0100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Cleveland OH
802 PM EDT Wed Jun 1 2022

The National Weather Service in Cleveland has issued a

* Severe Thunderstorm Warning for...
  Northern Richland County in north central Ohio...
  Southern Huron County in north central Ohio...
  Southeastern Seneca County in northwestern Ohio...
  Northern Crawford County in north central Ohio...

* Until 900 PM EDT.

* At 802 PM EDT, a severe thunderstorm was located over Bloomville,
  or 10 miles southeast of Tiffin, moving east at 30 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Minor damage to vehicles is possible. Expect damage to 
           trees and power lines.

* Locations impacted include...
  Mansfield, Shelby, Willard, New London, Plymouth, New Washington,
  Bloomville, Chatfield, Greenwich, Attica, Benton, Tiro, Shenandoah
  and Olivesburg.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4081 8241 4091 8311 4112 8306 4107 8243
      4099 8244 4099 8242 4093 8241 4083 8241
      4082 8242
TIME...MOT...LOC 0002Z 275DEG 26KT 4101 8302 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Kahn
5 follow-up statements
528 
WWUS51 KCLE 020027
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
827 PM EDT Wed Jun 1 2022

OHC147-020037-
/O.CAN.KCLE.SV.W.0045.000000T0000Z-220602T0100Z/
Seneca OH-
827 PM EDT Wed Jun 1 2022

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN SENECA COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 4081 8241 4089 8296 4099 8283 4110 8283
      4107 8243 4099 8244 4099 8242 4083 8241
      4082 8242
TIME...MOT...LOC 0027Z 275DEG 26KT 4099 8278 

$$

OHC033-077-139-020100-
/O.CON.KCLE.SV.W.0045.000000T0000Z-220602T0100Z/
Richland OH-Huron OH-Crawford OH-
827 PM EDT Wed Jun 1 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM EDT
FOR NORTHERN RICHLAND...SOUTHERN HURON AND NORTHEASTERN CRAWFORD
COUNTIES...

At 827 PM EDT, a severe thunderstorm was located near New Washington,
or 16 miles northeast of Bucyrus, moving east at 30 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to vehicles is possible. Expect damage to 
         trees and power lines.

Locations impacted include...
Mansfield, Shelby, Willard, New London, Plymouth, New Washington,
Greenwich, Tiro, Shenandoah and Olivesburg.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4081 8241 4089 8296 4099 8283 4110 8283
      4107 8243 4099 8244 4099 8242 4083 8241
      4082 8242
TIME...MOT...LOC 0027Z 275DEG 26KT 4099 8278 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Kahn
363 
WWUS51 KCLE 020032
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
832 PM EDT Wed Jun 1 2022

OHC077-020042-
/O.CAN.KCLE.SV.W.0045.000000T0000Z-220602T0100Z/
Huron OH-
832 PM EDT Wed Jun 1 2022

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN HURON COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 4088 8290 4099 8283 4099 8242 4083 8241
      4082 8242 4081 8241
TIME...MOT...LOC 0032Z 275DEG 26KT 4099 8273 

$$

OHC033-139-020100-
/O.CON.KCLE.SV.W.0045.000000T0000Z-220602T0100Z/
Richland OH-Crawford OH-
832 PM EDT Wed Jun 1 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM EDT
FOR NORTHERN RICHLAND AND NORTHEASTERN CRAWFORD COUNTIES...

At 832 PM EDT, a severe thunderstorm was located near Plymouth, or 17
miles northeast of Bucyrus, moving east at 30 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to vehicles is possible. Expect damage to 
         trees and power lines.

Locations impacted include...
Mansfield, Shelby, Plymouth, New Washington, Tiro, Shenandoah and
Olivesburg.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4088 8290 4099 8283 4099 8242 4083 8241
      4082 8242 4081 8241
TIME...MOT...LOC 0032Z 275DEG 26KT 4099 8273 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Kahn
298 
WWUS51 KCLE 020036
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
836 PM EDT Wed Jun 1 2022

OHC033-139-020100-
/O.CON.KCLE.SV.W.0045.000000T0000Z-220602T0100Z/
Richland OH-Crawford OH-
836 PM EDT Wed Jun 1 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM EDT
FOR NORTHERN RICHLAND AND NORTHEASTERN CRAWFORD COUNTIES...

At 836 PM EDT, a severe thunderstorm was located over Plymouth, or 17
miles northwest of Mansfield, moving east at 30 mph.

HAZARD...Ping pong ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect 
         damage to trees and power lines.

Locations impacted include...
Mansfield, Shelby, Plymouth, Tiro, Shenandoah and Olivesburg. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4087 8286 4099 8278 4099 8242 4083 8241
      4082 8242 4081 8241
TIME...MOT...LOC 0036Z 275DEG 26KT 4099 8269 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Kahn
389 
WWUS51 KCLE 020039
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
839 PM EDT Wed Jun 1 2022

OHC033-020049-
/O.CAN.KCLE.SV.W.0045.000000T0000Z-220602T0100Z/
Crawford OH-
839 PM EDT Wed Jun 1 2022

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CRAWFORD COUNTY
IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 4081 8241 4085 8273 4099 8273 4099 8242
      4083 8241 4082 8242
TIME...MOT...LOC 0039Z 275DEG 26KT 4099 8265 

$$

OHC139-020100-
/O.CON.KCLE.SV.W.0045.000000T0000Z-220602T0100Z/
Richland OH-
839 PM EDT Wed Jun 1 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM EDT
FOR NORTHERN RICHLAND COUNTY...

At 839 PM EDT, a severe thunderstorm was located over Plymouth, or 16
miles northwest of Mansfield, moving east at 30 mph.

HAZARD...Ping pong ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect 
         damage to trees and power lines.

Locations impacted include...
Mansfield, Shelby, Plymouth, Shenandoah and Olivesburg. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4081 8241 4085 8273 4099 8273 4099 8242
      4083 8241 4082 8242
TIME...MOT...LOC 0039Z 275DEG 26KT 4099 8265 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Kahn
333 
WWUS51 KCLE 020048
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
848 PM EDT Wed Jun 1 2022

OHC139-020058-
/O.CAN.KCLE.SV.W.0045.000000T0000Z-220602T0100Z/
Richland OH-
848 PM EDT Wed Jun 1 2022

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN RICHLAND COUNTY IS
CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.  However heavy rain is
still possible with this thunderstorm.

LAT...LON 4081 8241 4085 8273 4099 8273 4099 8242
      4083 8241 4082 8242
TIME...MOT...LOC 0046Z 275DEG 26KT 4098 8256 

$$

Kahn

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 6:26 PM EDT, 1 hour 36 minutes earlier.

Area forecast discussion, Jun 1, 6:26 PM EDT, 1 hour 36 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
626 PM EDT Wed Jun 1 2022

.SYNOPSIS...
A cold front will push through the region this evening. High
pressure builds in Thursday afternoon through Saturday before a
warm front lifts across the region Sunday.

&&

.NEAR TERM /THROUGH THURSDAY NIGHT/...
6:30 PM: Line of strong to severe thunderstorms pushing across
our southeastern counties...have been getting scattered
damaging wind, a bit of hail, and brief torrential downpours
with the heftier storms. Conditions support a continued threat
for scattered severe weather, primarily from damaging winds,
with this line over the next 1-2 hours before it exits to our
southeast. Have begun clearing the watch behind this line and
will continue to do so as it continues to the east.

Cold front itself is back from Sandusky down towards Findlay,
though the line of convection ahead of it is making it hard to
find in wind fields. Atmosphere is fairly worked over where
storms have moved through, but scattered showers/thunder are
trying to re-develop across northwest OH along the front. No
severe threat with these, and should decrease in coverage and
intensity through the evening as they move into the worked-over
airmass after sunset...but, have some chance POPs continuing
through most of the evening for this activity.

Previous Discussion:

The main weather story this afternoon into this evening will be
the threat for scattered strong to severe thunderstorms. The
thermodynamics are coming together for a rather active and
storm later afternoon for most of northern Ohio into northwest
Pennsylvania. Mixed layer CAPE values are approaching 1500 to
2000 J/KG. Downward CAPE values are running 800 to 1000 J/KG.
Effective Bulk shear values are not overly impressive but just
enough around 30 to 35 knots. There is some warm air aloft
resulting in our mid level lapse rates to be around 6C.
Precipitable water values are a modest 1.3 to 1.5 inch. A weak
cold front will push through the area now through the mid
evening hours.

With these atmospheric ingredients, we are
expecting multi-cell type convection. There may be the
potential for a couple mini bowing clusters of storms as well.
The main severe hazards will be damaging wind gusts up to 65
mph followed by marginally severe hail up to the size of
quarters. There will be a locally heavy rainfall threat given
the high moisture content in the lower atmosphere. The timing
for severe convection will be now through about 00z before most
of the storms move east out of our area.

The cold front will slowly move through later this evening with
a few lingering showers possible. A weak low will track along
the front across Ohio late tonight into early Thursday morning.
This weak low may bring a few additional scattered rain showers
through early Thursday morning before high pressure builds into
the region by late Thursday afternoon and Thursday night. Clouds
will slowly clear from northwest to southeast on Thursday
afternoon. High temps will be almost 20 degrees cooler on
Thursday in the middle to upper 60s. Clear skies and drier air
moves in Thursday night with very pleasant weather and
temperatures into the upper 40s to lower 50s.

&&

.SHORT TERM /FRIDAY THROUGH SATURDAY NIGHT/...
Fair weather is likely during the whole period as troughing aloft
exits northeastward and is followed by westerly flow aloft, and
stabilizing high pressure ridging at/near the surface builds from
the northern Great Plains. A surface trough associated with a weak
cold front should sweep southeast across our CWA on Friday, but dry
low-levels and weak low-level convergence/ascent along the front
should prevent precip development. Daytime highs mainly in the 70's
on Friday should be followed by highs in the mid 60's to mid 70's on
Saturday. Overnight lows should range from the mid 40's to mid 50's
Friday and Saturday nights.

&&

.LONG TERM /SUNDAY THROUGH WEDNESDAY/...
Westerly flow aloft and embedded shortwave disturbances should
affect our CWA this whole period. At the surface, high pressure
exits eastward on Sunday and is followed by a northeastward warm
front passage on Monday. A southeastward cold front passage may
occur by late Monday. This frontal zone may then waver in vicinity
of our region Tuesday through Wednesday as multiple and weak low
pressure centers potentially ripple generally northeastward along
the front. This pattern should result in periods of showers and
thunderstorms, but uncertainty remains regarding the timing of each
shortwave disturbance and associated greater potential for
showers/storms. Highs should mainly reach the 70's, but our I-75
corridor counties may have highs reach the lower 80's on Sunday and
Monday. Lows should reach the mid 50's to lower 60's each night.

&&

.AVIATION /18Z Wednesday THROUGH Monday/...
The main concerns for aviation will be the potential for
scattered strong to severe convection this afternoon into the
early evening hours for all of northern Ohio and northwest
Pennsylvania. We expect VFR conditions through the evening hours
outside of any heavier convection. There will be brief drops in
visibilities and ceilings with the convection as well into the
evening hours. The strongest convection will be capable of large
hail and severe downburst wind gusts.

A cold front will move through the area this evening after 00z
which will shift southwest winds 5-10 knots today to
northwest/north winds 5-10 knots overnight into Thursday
morning. Ceilings will drop to MVFR and some locations lower
end MVFR. Some guidance shows the potential for IFR at a few
locations but we did not have that in the TAF for this update.
We will watch trends and see if those ceilings need to be
updated in the TAF. MVFR ceilings expected to last through
Thursday morning. There could be some scattered light rain
showers possible around early Thursday morning.

Outlook...Non-VFR likely Thursday morning into the afternoon
with rain showers.

&&

.MARINE...
Winds of about 15 knots or less are expected through this Monday.
Waves should trend 3 feet or less. At this point, no Small Craft
Advisories are anticipated. A cold front will continue to sweep
southeastward across Lake Erie through this evening and will be
followed by high pressure building from the northern Great Plains
through Thursday. Southwesterly winds veer to mainly northwesterly
to northerly behind the front. Variable wind direction is then
expected Friday through Sunday as the high pressure ridge builds
further over the lake. On Monday, high pressure exits eastward and a
warm front sweeps northeastward in the morning, allowing winds to
veer from southeasterly to southwesterly. These southwesterly winds
may then veer to northwesterly and then to northeasterly later on
Monday as a southeastward cold front passage is followed by high
pressure building from the Canadian Prairies.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...None.
PA...None.
MARINE...None.

&&

SYNOPSIS...Griffin
NEAR TERM...Griffin/Sullivan
SHORT TERM...Jaszka
LONG TERM...Jaszka
AVIATION...Griffin
MARINE...Jaszka
Hazardous weather outlook, Jun 1, 8:01 PM EDT, 1 minute before
Hazardous Weather Outlook
National Weather Service Cleveland OH
801 PM EDT Wed Jun 1 2022

LEZ142>149-162>169-OHZ003-006>014-017>023-027>033-036>038-047-089-
PAZ001>003-030015-
Maumee Bay to Reno Beach OH-Reno Beach to The Islands OH-
The Islands to Vermilion OH-Vermilion to Avon Point OH-
Avon Point to Willowick OH-Willowick to Geneva-on-the Lake OH-Geneva-
on-the-Lake to Conneaut OH-Conneaut OH to Ripley NY-
Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM
offshoreline to US-Canadian border-
Reno Beach to The Islands OH beyond 5NM off shoreline to US-
Canadian border-
The Islands to Vermilion OH beyond 5 nm off shoreline to US-
Canadian border-
Vermilion to Avon Point OH beyond 5 nm off shoreline to US-
Canadian border-
Avon Point to Willowick OH beyond 5 nm off shoreline to US-
Canadian border-Willowick to Geneva-on-the-
Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on-the-
Lake to Conneaut OH beyond 5 nm off shoreline to US-Canadian border-
Conneaut OH to Ripley NY beyond 5 nm off shoreline to US-
Canadian border-Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-
Geauga-Ashtabula Inland-Hancock-Seneca-Huron-Medina-Summit-Portage-
Trumbull-Wyandot-Crawford-Richland-Ashland-Wayne-Stark-Mahoning-
Marion-Morrow-Holmes-Knox-Ashtabula Lakeshore-Northern Erie-
Southern Erie-
801 PM EDT Wed Jun 1 2022

This Hazardous Weather Outlook is for Lake Erie, north central
Ohio, northeast Ohio, northwest Ohio and northwest Pennsylvania.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Jun 1, 7:20 PM EDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
720 PM EDT WED JUN 1 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0644 PM     TSTM WND DMG     2 SW HUBBARD            41.14N 80.60W
06/01/2022                   TRUMBULL           OH   911 CALL CENTER

            TREE AND WIRES DOWN. TIME ESTIMATED FROM
            RADAR.

&&
Local storm report, Jun 1, 7:22 PM EDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
722 PM EDT WED JUN 1 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 PM     TSTM WND DMG     1 NE YOUNGSTOWN         41.11N 80.63W
06/01/2022                   MAHONING           OH   911 CALL CENTER

            TREE AND WIRES DOWN.

&&
Local storm report, Jun 1, 7:30 PM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
730 PM EDT WED JUN 1 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0712 PM     HAIL             MCCOMB                  41.11N 83.79W
06/01/2022  M1.00 INCH       HANCOCK            OH   TRAINED SPOTTER

            TRAINED SPOTTER REPORTED QUARTER SIZED HAIL
            IN MCCOMB.

&&

SEFCOVIC
Local storm report, Jun 1, 7:32 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
732 PM EDT WED JUN 1 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0712 PM     TSTM WND DMG     MCCOMB                  41.11N 83.79W
06/01/2022                   HANCOCK            OH   TRAINED SPOTTER

            TRAINED SPOTTER REPORTED SEVERAL TREES
            DOWNED IN MCCOMB.

&&

SEFCOVIC
Local storm report, Jun 1, 7:47 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
747 PM EDT WED JUN 1 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0728 PM     TSTM WND DMG     4 NE FINDLAY            41.08N 83.59W
06/01/2022                   HANCOCK            OH   FIRE DEPT/RESCUE

            TREES DOWN AND BLOCKING ROAD AT COUNTY ROAD
            236 AND COUNTY ROAD 212 NORTHEAST OF
            FINDLAY. TIME ESTIMATED VIA RADAR.

&&

SEFCOVIC
Local storm report, Jun 1, 8:01 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
801 PM EDT WED JUN 1 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 PM     TSTM WND DMG     2 SW NEW RIEGEL         41.04N 83.35W
06/01/2022                   SENECA             OH   911 CALL CENTER

            TREE DOWN. TIME ESTIMATED FROM RADAR.

&&

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 1, 8:04 PM EDTAreal Flood AdvisoryCLESeneca6 hr

Nearby

Severe Thunderstorm Warnings in Ohio, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.